# SDR TI1R001462

- Difficulty date: May 15, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N117M
- Make and model: Bolkms BK117A1
- Aircraft serial: S7023
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 117945641
- Part serial: E100732
- Condition: Shorted
- Location: Mast Moment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST MOMENT INDICATOR - POPS CIRCUIT BREAKER.  REMOVED AND REPLACED.
